# SDR THMN4113SQ115

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N453SB
- Make and model: Amd FALCON20
- Aircraft serial: 308
- Aircraft time: 12,119 hours, 8,028 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: MY2055270
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD ENGINE COWL AFT SEAL BRACKET CRACKED AT TOP SIDE.  ACCOMPLISHED AIRWORTHY REPAIR IAW DASSAULT FALCON KET 20 SRM 54-20-43 AND SRM 51-10-22.
